MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 11X107.5MM 107.5MM T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 11X107.5MM 107.5MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during a hip procedure the rasping was done to the same size stem but the stem would not install in the desired position.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.A tprlc xr mp t1 pps 11x107.5mm 107.5mm t1, part # 51-145110 from lot 6800654, was returned and evaluated against the complaint.Deep gouges were observed on either side of the neck.Foreign material was observed on the back and one of the sides of the porous coating.The additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC XR MP T1 PPS 11X107.5MM 107.5MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10922086
Report Number0001825034-2020-04113
Device Sequence Number14142776
Product Code LPH
UDI-Device Identifier00880304517301
UDI-Public(01)00880304517301
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-145110
Device Lot Number6800654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1